# SDR 7AHR2011092005

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: General aviation
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 56,334 hours, 66,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 900
- Part time: 56,334 hours, 66,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR STRUCTURE AT AFT LAVATORY FORWARD WALL AS CORROSION AT ATTACH ANGLE AT INBD FASTENER HOLE.
